# SDR ASAA2012070492469

- Difficulty date: July 4, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 18,092 hours, 5,757 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3205490050
- Part serial: EM170296U
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 9,022 hours, 3,187 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VIBRATION INDICATION INTERMITTENTLY BLANKS NO INDICATION. ACFT GROUNDED.  AVM LOGGED MULTIPLE N2 RPM SIGNAL LOSS NR 1 AND NR 2 ALSO LOGGED MULTIPLE ENG 2 N2 SIGNAL LOSS MAINT MSG 31-63160.  R & R N2 SENSOR REF AMM 77-11-02, LEAK AND OPS CHECKED GOOD.
